Couldn't find what you looking for?

TRY OUR SEARCH!

hello i am concerned i got the depo dhot jan 13 my 3 months was up i never had a period now im having blackish brownish discharge with a little red i want to know if i should worry

Loading...

I took my first shot in Dec. I didn't have a period that month, or the following month. At the end of Jan. I began spotting black dried blood. It slowly turned into a brown colored period. This lasted for 16 days before it stopped. After 1 week, I have began spotting again. I am due for another shot in about 2 weeks, but I have decidied not to take it. I only chose the shot with the thought of not having a period at all, but I can't handle this 16 days at a time. I never know when I am going to start. If it stops, and my husband and I have sex, it starts right back. I am going to talk to my doctor about it when my appointment rolls around. But everyone tells me that this is a normal thing with the shot, it is called breakthrough bleeding.
Reply

Loading...

duckie wrote:

hello i am concerned i got the depo dhot jan 13 my 3 months was up i never had a period now im having blackish brownish discharge with a little red i want to know if i should worry



I was on the shot for about 9 months. I got off of it around April because of weight gain and hair loss, along with my hips hurting any time i would have to move them. Sex was out of the question for a while because of the pain. But I have yet to have a period, I did have black clumpy spotting on sept 5th. Only lasted a couple of hours and wasnt a period, and never turned into one. It is now Nov, almost two months since and still nothing.

I hate Depo... i was told that i may gain a little weight.. lies all lies
Reply

Loading...